MathSciNet Relay Station
MathSciNet bibliographic data
MR90679 (19,851a) 33.0X
Kreyszig, Erwin On the zeros of the Fresnel integrals. Canad. J. Math. 9 (1957), 118–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement